Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

June 30, 2016Dawson County, Forsyth County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 30, 2016, 8:14 PM EDT for Dawson County, Forsyth County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2016, 8:14 PM EDT (00:14 UTC)
Expired
Jun 30, 2016, 8:45 PM EDT
In force
31 min
Issued by
NWS Atlanta, GA

Counties Dawson County, GA, Forsyth County, GA

The radar

The Atlanta radar (KFFC), 117 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.2 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2016-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 992 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2016-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
992 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
1054 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

891 
WWUS82 KFFC 010014
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
814 PM EDT THU JUN 30 2016
 
GAZ014-022-010045-
DAWSON GA-FORSYTH GA-
814 PM EDT THU JUN 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR DAWSON AND NORTHEASTERN FORSYTH
COUNTIES UNTIL 845 PM EDT...

AT 812 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES NORTHEAST OF
CUMMING...MOVING NORTH AT 10 MPH.

  HAZARD...HEAVY RAIN AND UP TO 40 MPH WIND...FREQUENT CLOUD TO
           GROUND LIGHTNING. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN 
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. 
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE 
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS 
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CUMMING...DAWSONVILLE...DOUGHERTY...CHESTATEE...MATT...MCKEE...SILVER
CITY... COAL MOUNTAIN...WAR HILL PARK...OSCARVILLE AND JUNO.

LAT...LON 3442 8398 3440 8397 3439 8398 3436 8398
      3433 8395 3430 8395 3430 8393 3428 8393
      3427 8395 3424 8395 3423 8397 3422 8396
      3420 8399 3420 8404 3418 8406 3416 8413
      3447 8427 3448 8412
TIME...MOT...LOC 0012Z 165DEG 8KT 3430 8406 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 30, 7:59 PM EDT, 15 minutes earlier.

Area forecast discussion, Jun 30, 7:59 PM EDT, 15 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
759 PM EDT THU JUN 30 2016

.PREV DISCUSSION... /Issued 301 PM EDT THU JUN 30 2016/

SHORT TERM /Tonight through Friday Night/...

The latest surface analysis shows surface trough has shifted
southward ever so slightly but still generally from la Grange to
Athens. North of this feature...a very sharp gradient to the dry
air exists with dewpoints falling int the mid 50s over the far NW
corner of the state., Along and south of the boundary
though...ample moisture exists for storm development...mainly at
the low levels for North GA but deep layer moisture in place for
all of central GA.

Mixed layer CAPE in excess of 3000 J/KG over
portions of east GA at this hour and well over 2000 along and
south of the trough axis. This has already allowed for the
development of strong to isolated severe storms across the area.
The storms that form along and north the I 20 corridor will have
the benefit of dry air aloft and DCAPE values of 1200 J/KG to aid
the wind threat. In addition...hail will be prominent in these
storms with reports already coming out of Gwinnett county. For the
southern tier storms...with deeper moisture present...anticipate
additional flooding concerns down there due to slow movement of
the storms.

We get a little upper level push for Friday which takes surface
trough axis southward. In addition...deep layer moisture will be
on the decrease area wide. Not enough of a dropoff for southern
sections to completely shut convection down but will be looking
more like 20 to 30 pops as opposed to the 60s of today.

Deese

LONG TERM /Saturday through Thursday/...

The GFS continues to advertise a strong mid level trough to move
through the Tennessee valley through the afternoon on the 4th. It
will depend on timing as to whether we see washout conditions for
the 4th festivities or it is more scattered in nature ahead of the
trough. For now...kept it as mid range scattered but this
timeframe will need to be monitored closely for possible upgrade
to likely pops.

Deese

&&

.AVIATION...
00Z Update...
Isolated showers and thunderstorms diminishing slowly across the
area. Once these storms end that should be it for at least a day
as drier air is filtering into the region from the North. Will see
some precipitation Friday but it should be mainly confined to
areas South of the TAF sites. Winds are mainly out of the South
but they will turn to the SW and W overnight and stay there
through the end of the TAF period. Wind speeds expected to stay
10kt or less. No restrictions to VSBYS expected.

//ATL Confidence...00Z Update...
Confidence medium to high on all elements.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  94  70  96 /  30  10  10  30
Atlanta         72  92  73  94 /  20   5   5  30
Blairsville     63  87  65  87 /  20   5   5  30
Cartersville    65  93  68  93 /  10   5   5  30
Columbus        72  94  73  97 /  40  20  10  30
Gainesville     70  91  71  93 /  30  10   5  30
Macon           71  95  72  97 /  60  20  10  30
Rome            64  94  69  93 /  10   5   5  30
Peachtree City  68  93  68  95 /  20  10   5  30
Vidalia         73  92  74  95 /  60  30  20  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01
LONG TERM....01
AVIATION...01
Hazardous weather outlook, Jun 30, 3:54 AM EDT, 16 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
354 AM EDT THU JUN 30 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-010800-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
354 AM EDT THU JUN 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

A STATIONARY FRONT ACROSS CENTRAL GEORGIA WILL REMAIN IN PLACE
THROUGH TONIGHT. THIS WILL KEEP A CHANCE OF THUNDERSTORMS OVER
PARTS OF NORTH AND CENTRAL GEORGIA...MAINLY DURING THE AFTERNOON
AND EVENING HOURS...AND GENERALLY SOUTH OF A LINE FROM ROME TO
CHATSWORTH. A FEW OF THESE STORMS COULD BECOME STRONG WITH GUSTY
WINDS...FREQUENT LIGHTNING AND LOCALIZED HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. THE CHANCE OF
THUNDERSTORMS BECOMES BETTER SUNDAY AND MONDAY AS A STATIONARY
FRONT LIFTS NORTH ACROSS NORTH GEORGIA. A FEW STORMS COULD BECOME
STRONG EACH AFTERNOON AND EVENING WITH THE MAIN THREATS BEING
GUSTY WINDS...FREQUENT LIGHTNING AND LOCALIZED HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Local storm report, Jun 30, 6:47 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
647 PM EDT THU JUN 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     2 SSW KELLY             33.42N  83.63W
06/30/2016                   JASPER             GA   911 CALL CENTER

            REPORT OF TREE DOWN ALONG BAR BRIDGE ROAD AND ANOTHER
            DOWN ON JOHNNY FEARS ROAD.

&&

EVENT NUMBER FFC1600425

DJN
Special weather statement, Jun 30, 7:19 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
719 PM EDT THU JUN 30 2016

GAZ050-051-061-302345-
TALIAFERRO GA-GREENE GA-HANCOCK GA-
719 PM EDT THU JUN 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...EASTERN GREENE AND
NORTHEASTERN HANCOCK COUNTIES UNTIL 745 PM EDT...

AT 718 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM UNION POINT TO 6 MILES SOUTH OF WHITE PLAINS. THESE
STORMS WERE NEARLY STATIONARY.

  HAZARD...HEAVY RAIN AND UP TO 40 MPH WIND...FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CRAWFORDVILLE...UNION POINT...WOODVILLE...WHITE PLAINS...SILOAM...
SPRINGFIELD...LYNEVILLE...ALEXANDER STEPHENS PARK...POWELTON...DANIEL
SPRINGS AND ROBINSON.

LAT...LON 3329 8307 3367 8310 3368 8292 3362 8288
      3364 8287 3364 8286 3349 8284 3346 8287
      3343 8285 3343 8283 3333 8282
TIME...MOT...LOC 2318Z 211DEG 3KT 3360 8306 3337 8303
Special weather statement, Jun 30, 7:23 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
723 PM EDT THU JUN 30 2016

GAZ008-009-015-016-302345-
TOWNS GA-LUMPKIN GA-WHITE GA-UNION GA-
723 PM EDT THU JUN 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TOWNS...LUMPKIN...
NORTHERN WHITE AND UNION COUNTIES UNTIL 745 PM EDT...

AT 722 PM EDT...A STRONG THUNDERSTORM WAS OVER SUCHES...OR 9 MILES
NORTH OF DAHLONEGA. THIS STORM WAS MOVING NORTHEAST AT 10
MPH.

  HAZARD...HEAVY RAIN AND UP TO 40 MPH WIND...FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DAHLONEGA...HELEN...SUCHES...UNICOI STATE PARK...SMITHGALL WOODS
CONSERVATION ARE...OWLTOWN...ANNA RUBY FALLS...CAMP COLEMAN LAKE...
QUALATCHEE LAKE...GOOCH MOUNTAIN SHELTER...PORTER SPRINGS...BLOOD
MOUNTAIN SHELTER...TRACK ROCK...VOGEL STATE PARK...WOODS HOLE
SHELTER... WHITLEY GAP SHELTER...GADDISTOWN...CAMP MERRILL...TURNERS
CORNER AND BLUE MOUNTAIN SHELTER.

LAT...LON 3452 8399 3461 8418 3491 8389 3476 8363
TIME...MOT...LOC 2322Z 211DEG 3KT 3468 8398
Special weather statement, Jun 30, 7:31 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
731 PM EDT THU JUN 30 2016

GAZ054-055-010000-
CLAYTON GA-FAYETTE GA-
731 PM EDT THU JUN 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR CLAYTON AND NORTHEASTERN FAYETTE
COUNTIES UNTIL 800 PM EDT...

AT 730 PM EDT...A STRONG THUNDERSTORM WAS NEAR FAYETTEVILLE...MOVING
NORTHEAST AT 10 MPH.

  HAZARD...HEAVY RAIN AND UP TO 40 MPH WIND...FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
FAYETTEVILLE...JONESBORO...FOREST PARK...RIVERDALE...COLLEGE PARK...
TYRONE...MORROW...HAPEVILLE...LAKE CITY...HARTSFIELD-JACKSON
AIRPORT... IRONDALE...BONANZA...SANDY CREEK...LAKE SPIVEY AND CONLEY.

LAT...LON 3355 8446 3365 8446 3364 8445 3365 8444
      3365 8436 3356 8426 3355 8427 3355 8429
      3353 8429 3353 8428 3349 8428 3348 8429
      3338 8445 3352 8459
TIME...MOT...LOC 2330Z 233DEG 8KT 3350 8447
Special weather statement, Jun 30, 7:58 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
758 PM EDT THU JUN 30 2016

GAZ008-009-015-016-010030-
TOWNS GA-LUMPKIN GA-WHITE GA-UNION GA-
758 PM EDT THU JUN 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TOWNS...LUMPKIN...WHITE
AND UNION COUNTIES UNTIL 830 PM EDT...

AT 757 PM EDT...A STRONG THUNDERSTORM WAS NEAR SUCHES...OR NEAR
DAHLONEGA. THIS STORM WAS NEARLY STATIONARY.

  HAZARD...HEAVY RAIN AND UP TO 40 MPH WIND...FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DAHLONEGA...CLEVELAND...HELEN...SUCHES...UNICOI STATE
PARK...BRASSTOWN BALD...SAUTEE...SMITHGALL WOODS CONSERVATION
ARE...QUALATCHEE LAKE... TRACK ROCK...TURNERS CORNER...MOUNTAIN
SCENE...LOW GAP SHELTER...GARLAND... NIMBLEWILL...OWLTOWN...ANNA
RUBY FALLS...HAWK MOUNTAIN SHELTER...CAMP COLEMAN LAKE AND GOOCH
MOUNTAIN SHELTER.

LAT...LON 3487 8366 3483 8366 3482 8365 3480 8368
      3476 8363 3473 8362 3472 8364 3469 8364
      3442 8400 3446 8410 3454 8419 3460 8419
      3472 8411 3473 8409 3477 8409 3492 8383
TIME...MOT...LOC 2357Z 066DEG 2KT 3461 8405
Special weather statement, Jun 30, 8:14 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
814 PM EDT THU JUN 30 2016

GAZ014-022-010045-
DAWSON GA-FORSYTH GA-
814 PM EDT THU JUN 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR DAWSON AND NORTHEASTERN FORSYTH
COUNTIES UNTIL 845 PM EDT...

AT 812 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES NORTHEAST OF
CUMMING...MOVING NORTH AT 10 MPH.

  HAZARD...HEAVY RAIN AND UP TO 40 MPH WIND...FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CUMMING...DAWSONVILLE...DOUGHERTY...CHESTATEE...MATT...MCKEE...SILVER
CITY... COAL MOUNTAIN...WAR HILL PARK...OSCARVILLE AND JUNO.

LAT...LON 3442 8398 3440 8397 3439 8398 3436 8398
      3433 8395 3430 8395 3430 8393 3428 8393
      3427 8395 3424 8395 3423 8397 3422 8396
      3420 8399 3420 8404 3418 8406 3416 8413
      3447 8427 3448 8412
TIME...MOT...LOC 0012Z 165DEG 8KT 3430 8406

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.